# SDR MALA964800

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LT LOWER INBOARD WING TO NACELLE ATTACH ANGLE.  THEY STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW FAC ARP 54-20-9101.  (X)
